A severe hair fall
I have been on Diane 35 from August 2014 doctor adviced me to take these pills for 6 months again I consulted doctor on feb 2015 she asked me to stop Diane 35 and she gave me some vitamin tables and said if your periods are regular than stop taking Diana 35 but I did get my periods so I started using it till may 2016 and I stopped using Diana 35 and my periods are regular these 3 months but I having severe hair fall from July I don't know it's because of stopping Diana 35 or any other reason but I'm perfectly alright but I'm so concern of my hair fall.Hope I get a great advice to stop my hair fall .
Like the answers? Chat privately with the doctor of your choice
Hair care is a daily ritual shaped by age, gender and internal health. The treatment typically consists of topical lotion (Minoxidil). Based on the cause of hair loss, certain specific medications can also be started. It also depends on the age of the patient and if planning for conception or not. Various issues need to be decided before initiating the treatment. The dosage and duration is decided by your dermatologist. You need to be patient with the treatment protocol as it takes months to see initial improvement. Certain dermatologists supplement biotin, hair serum and advice procedures like PRP therapy which may accelerate the rate of hair growth. PRP needs multiple sessions roughly at 6 weeks intervals. PRP therapy is increasingly being accepted by dermatologists all over the world.
You may need a hormonal assessment to determine about continuation or stoppage of Diane.
Meet a Dermatologist.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.